Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33366
Title: A quadratically convergent algorithm for finding the largest eigenvalue of a nonnegative homogeneous polynomial map
Authors: Ni, Q
Qi, L 
Keywords: Eigenvalue of polynomial mapping
Newton method
Nonnegative homogenous polynomial mapping
Nonnegative tensors
Issue Date: 2015
Publisher: Springer
Source: Journal of global optimization, 2015, v. 61, no. 4, p. 627-641 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper we propose a quadratically convergent algorithm for finding the largest eigenvalue of a nonnegative homogeneous polynomial map where the Newton method is used to solve an equivalent system of nonlinear equations. The semi-symmetric tensor is introduced to reveal the relation between homogeneous polynomial map and its associated semi-symmetric tensor. Based on this relation a globally and quadratically convergent algorithm is established where the line search is inserted. Some numerical results of this method are reported.
URI: http://hdl.handle.net/10397/33366
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-014-0209-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Last Week
0
Last month
0
Citations as of Feb 21, 2019

WEB OF SCIENCETM
Citations

17
Last Week
0
Last month
0
Citations as of Feb 18, 2019

Page view(s)

90
Last Week
0
Last month
Citations as of Feb 17, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.